# SDR CALA2008121101138

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 62,249 hours, 31,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FORWARD FRAME CRACKED AT LOWER DOOR STOP FITTING AT STR 24R.  REMOVED AND REPLACED FORWARD CARGO DOOR CUTOUT FORWARD FRAME PER SRM 51-10-2, PAGE 8, MAT ID 65-20722U70, PAC 59980.
